# SDR AALA202503102339

- Difficulty date: March 8, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N9026C
- Make and model: Airbus A319-115
- Aircraft serial: 6429
- Aircraft time: 28,209 hours, 13,131 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 20 C EMERGENCY LIGHT INOP. MAINTENANCE FOUND WALL CONNECTOR OFF, RECONNECTED CONNCTOR, SEAT 20C EMERGENCY LIGHT OPS NORMAL, REF AMM 33-50-00.
